# SDR 2008UALA02992

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,407 hours, 10,868 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT STRIP IN FRONT OF RT MID LAV IS INOP.  FOUND LIGHT ASSEMBLY BROKEN.  REPAIRED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
